Search by name:

A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Search by keyword:

Categories

Allergies


Benadryl

Active Ingredient: Diphenhydramine

Benadryl is an antihistamine. Diphenhydramine blocks the effects of the naturally occurring chemical histamine in the body. It is used to treat sneezing; runny nose; itching, watery eyes; hives; rashes; and other symptoms of allergies and the common cold.

Benadryl as known as: Adryl, Air salonpas, Aliserin, Allerdryl, Allergan, Allergina, Allerjin, Allernix, Antomin, Apap noc, Arcodryl, Asdrin, Azaron, Benaderma, Benalet, Benison, Benocten, Benylan, Benylin, Betadorm, Betadrin, Betasleep, Brudifen, Butix, Caladryl, Calmaben, Cerylana, Codilergi, Coldistan, Dermodrin, Desentol, Despa, Di-fedril, Dibondrin, Didryl, Difedrin, Difenhidramina, Difin, Dimedrol, Dimedrolum, Dimedrolum-darnitsa, Dimidril, Diphamine, Diphenhist, Diphenhydramin, Diphénhydramine, Diphenhydraminum, Diyenil, Dolestan, Dorenta, Dormital, Drafen, Dramalyn, Drogryl, Emesan, Expectalin, Exylin, Fabolergic, Fenotral, Genahist, Hemodorm, Hevert-dorm, Hiship s, Histaler, Histam, Histaxin, Histergan, Histodor, Indumir, Klonadryl, Miles, Moradorm, Nardyl, Nautamine, Neosayomol, Nervo opt, Nighlus, Noctor, Northicalm, Nuicalm, Nustasium, Nyflu, Nytol, Otede, Paxidorm, Pedeamin, Pediacare, Pedilar, Pedilin, Pediphen, Pektolin, Phenadryl, Pretniezes, Psilo, R calm, Reasec, Recodryl, Rescalmin, Resmin, Restamin, Rhinitin, Rhinocap retard, Salymetick, Scandin, Sediat, Sedopretten, Sleepinal, Snuzaid, Somnium, Somol, Soñodor, Stopkof, Tact, Therafilm, Travelmin, Twilite, Valdres, Vena, Venapas-a, Venasmin, Vicnite, Viscodril, Vivinox

View all

We accept: Visa

Benadryl 25 mg

Package

Per pill

Price

Savings

60 pills

Free Viagra, Cialis or Levitra pills

$2.58

$154.80

Add to cart

90 pills

Free Viagra, Cialis or Levitra pills

$1.81

$162.54

$69.66

Add to cart

INDICATIONS

Benadryl is used for preventing or treating symptoms of hay fever and other upper respiratory allergies or the common cold, such as runny nose, sneezing, itching of the nose and throat, and itchy, watery eyes, and relieving cough.

INSTRUCTIONS 

Do not take Benadryl if you have taken a monoamine oxidase inhibitor (MAOI) such as isocarboxazid (Marplan), phenelzine (Nardil), or tranylcypromine (Parnate) in the last 14 days. A very dangerous drug interaction could occur, leading to serious side effects.

Before taking Benadryl, tell your doctor if you have:

  • glaucoma or increased pressure in the eye;
  • a stomach ulcer;
  • an enlarged prostate, bladder problems or difficulty urinating;
  • an overactive thyroid (hyperthyroidism);
  • hypertension or any type of heart problems; or
  • asthma.


You may not be able to take Benadryl, or you may require a lower dose or special monitoring during treatment if you have any of the conditions listed above.

Take Benadryl exactly as directed on the package or as directed by your doctor. If you do not understand these directions, ask your pharmacist, nurse, or doctor to explain them to you.

Take each dose with a full glass of water.

Benadryl can be taken with or without food.

For motion sickness, a dose is usually taken 30 minutes before motion, then with meals and at bedtime for the duration of exposure.

As a sleep aid, Benadryl should be taken approximately 30 minutes before bedtime.

To ensure that you get a correct dose, measure the liquid forms of Benadryl with a special dose-measuring spoon or cup, not with a regular tablespoon. If you do not have a dose-measuring device, ask your pharmacist where you can get one.

Never take more of Benadryl than is prescribed for you. The maximum amount of diphenhydramine that you should take in any 24-hour period is 300 mg.

Take the missed dose as soon as you remember. However, if it is almost time for the next dose, skip the missed dose and take only the next regularly scheduled dose. Do not take a double dose of Benadryl unless otherwise directed by your doctor.

DOSAGE

Do NOT use more than directed.

Adults and children 12 years of age and over - 25 mg to 50 mg (1 to 2 capsules).

Children 6 to under 12 years of age - 12.5 mg ** to 25 mg (1 capsule).

Children under 6 years of age - consult a doctor.

STORAGE

Store Benadryl at room temperature between 68 and 77 degrees F (20 and 25 degrees C) in a tightly closed container. Brief periods at temperatures of 59 to 86 degrees F (15 to 30 degrees C) are permitted. Store away from heat, moisture, and light. Do not store in the bathroom. Keep Benadryl out of the reach of children and away from pets.

 

 

Before taking diphenhydramine, tell your doctor or pharmacist if you are allergic to it; or if you have any other allergies. This product may contain inactive ingredients, which can cause allergic reactions or other problems. Talk to your pharmacist for more details.

Before using this medication, tell your doctor or pharmacist your medical history, especially of: breathing problems (e.g., asthma, emphysema), glaucoma, heart problems, high blood pressure, liver disease, mental/mood changes, seizures, stomach problems (e.g., ulcers, obstruction), an overactive thyroid gland, difficulty urinating (e.g., due to an enlarged prostate gland).

Benadryl is in the FDA pregnancy category B. This means that it is not expected to be harmful to an unborn baby. Do not take Benadryl without first talking to your doctor if you are pregnant. Infants are especially sensitive to the effects of antihistamines, and side effects could occur in a breast-feeding baby. Do not take Benadryl without first talking to your doctor if you are nursing a baby.

If you are over 60 years of age, you may be more likely to experience side effects from Benadryl. You may require a lower dose of Benadryl.

 

Stop taking Benadryl and seek emergency medical attention if you experience an allergic reaction (difficulty breathing; closing of your throat; swelling of your lips, tongue, or face; or hives).

Other, less serious side effects may be more likely to occur. Continue to take Benadryl and talk to your doctor if you experience:

  • sleepiness, fatigue, or dizziness;
  • headache;
  • dry mouth; or
  • difficulty urinating or an enlarged prostate.

This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects.

When using this product:

  • marked drowsiness may occur
  • avoid alcoholic drinks
  • alcohol, sedatives, and tranquilizers may increase drowsiness
  • excitability may occur, especially in children
  • be careful when driving a motor vehicle or operating machinery 
Your order will be packed safely and secure and dispatched within 24 hours.
This is how your parcel will look like, the images are photographs of real shipments.
It has the size of a normal protected envelope and it does not disclose its contents.

Also you may like:

Flovent

$26.55

Per inhaler

add
to cart

Flovent (fluticasone) is a steroid. It is indicated for the maintenance treatment of asthma as prophylactic therapy.

Learn more
Alavert

$0.46

Per pill

add
to cart

Alavert is used to treat the symptoms of allergies, such as sneezing, watery eyes, and runny nose. It is also used to t...

Learn more
Haridra

$52.65

Per bottle

add
to cart

Haridra is a well-known herb that helps in combating allergy effectively.

Learn more
Rhinocort

$33.40

Per inhaler

add
to cart

Rhinocort is used for treating nasal allergy symptoms, including runny nose, nasal congestion, and sneezing.

Learn more
Claritin

$0.43

Per pill

add
to cart

Claritin is indicated for the relief of nasal and non-nasal symptoms of seasonal allergic rhinitis and for the treatment...

Learn more
Decadron

$0.36

Per pill

add
to cart

Decadron is used as an anti-inflammatory medication. Decadron relieves inflammation in various parts of the body. It is ...

Learn more